# SDR AALA202304263357

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 22,946 hours, 9,533 cycles
- Engine: Cfmint CFM567B20
- Engine time: 12,558 hours, 30,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, Z
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE BIRD STRIKE COMPRESSOR STALL/SURGE ENGINE SHUTDOWN. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO CMH.  REPLACED NUMBER 2 ENGINE
